MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD CHPV INLIN/SG INTEGRAL CON; CHPV WITH SG

INTEGRA LIFESCIENCES MANSFIELD CHPV INLIN/SG INTEGRAL CON; CHPV WITH SG
Catalog Number 823842
Medical Device Problem Code Pressure Problem (3012)
Health Effect - Clinical Codes Nausea (1970); Dizziness (2194); Ambulation or Postural Difficulties (2544); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported a hakim valve (id (b)(6)) was implanted in (b)(6) 2024.After some weeks of complaints and several pressure changes , the surgeon concluded that the valve was not working, therefore, 10 weeks after implantation, the valve was removed and replaced for a certas plus.The patient is doing good.
 
Additional Manufacturer Narrative
Additional health effect - clinical code1: e083804.Additional information provided: date of implantation? the patient was operated in (b)(6) 2024.Was the patient exposed to mri or other known magnetic fields? if so, what type of magnet? what was the strength (gauss) of the mri? no, the patient only did a 1,5 tesla mri in 15th of april, the day before the surgery.Was the setting of the valve confirmed after last programming or before the mri? if yes, was it checked using valve programming tools and/or x-ray? the valve was regulated to 110 mm and it was confirmed three times before the mri.The confirmation was performed four times with two different programing devices.Was the patient exposed to significant acceleration or deceleration such as a car accident or fall? there wasn't any accident or other issues with deceleration.No report.Did the patient experience any symptoms due to the pressure change? if yes, could you please describe them? yes, the patient had symptoms due to pressure change.She had dizziness, skull pressure and imbalance.She had to nausea and photophobia.Date of revision: the revision surgery was performed in (b)(6) 2024.Is the patient an elderly person, an adult, a child or a baby? the patient 53 years old woman, with no other illnesses.
 
Additional Manufacturer Narrative
The hakim valve was returned for evaluation: dhr - lot 5038018, conformed to the specifications when released to stock.Failure analysis - the valve was visually inspected: no defects noted.The valve failed the test for programming.The valve was leak tested; leaked from the damaged silicone housing.The valve passed the tests for occlusion, reflux, siphon guard, and pressure.The cam mechanism was gently moved.The valve was retested for programming, the valve failed the test, the cam mechanism did not move during the programming process.The valve was dismantled and was examined under microscope at appropriate magnification: biological debris was noted on the spring on the cam mechanism and on the base plate.The cam magnets were controlled: the magnets passed.Root cause - the root cause for the issue reported by the customer is probably due to programing issue noted during the investigation.The root cause for the programing issue noted during the investigation is due to biological debris and protein build found on the spring on the cam mechanism and on the base plate.

Brand Name
CHPV INLIN/SG INTEGRAL CON
Common Device Name
CHPV WITH SG
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key19391944
Report Number3013886523-2024-00154
Device Sequence Number12701073
Product Code JXG
UDI-Device Identifier10381780519836
UDI-Public(01)10381780519836(17)250930(10)5038018
Combination Product (Y/N)N
PMA/510(K) Number
K053107
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Catalogue Number823842
Device Lot Number5038018
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2024
Supplement Date Received by Manufacturer05/28/2024
06/18/2024
Initial Report FDA Received Date05/24/2024
Supplement Report FDA Received Date06/16/2024
07/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/14/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient SexFemale